# SDR ABXA9700577

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39570831
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FRAME ATTACH ANGLE AT STA 1076 LONG 17 LT WAS FOUND CRACKED.  THE ANGLE WAS REPLACED IAW DC9 SRM 51-30-1.
